# SDR UIEA2020061101277

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,884 hours, 16,138 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 129742
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENG FIRE LOOP 2.   REMOVED AND REPLACED LP PRINTER CIRCUIT CARD IAW AMM 26-11-02. NO HELP.  REMOVED AND REPLACED THE NR 2 ENG DETECTOR ASSY FIRE LOWER AFT NR 2 FIRE LOOP IAW AMM 26-11-02, OPS TESTED OK.
